Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is elevated level of bilirubin a concern?

Hello. I was taking a prohormone for about one month. I stopped when I had visited the ER for sever stomach problems. I was throwing up and very light headed. Fast forward 1month and I visited the ER again. My bilirubin levls were high but they said nothing too crazy. If I have high bilirubin and I m. I longer taking a pro hormone. Will my levels go back to normal on their own. Or will I need to take something. I have no upper right quadrant pain either.
Mon, 23 Jan 2017
Report Abuse
Ayurveda Specialist 's  Response
Hello Dear

Thanks for writing to us, we are here to help

Though you do not need to take any medicine to control bilirubin levels as it has elevated due to intake of particular drug but precautionary measure should be followed.
You can take a Liver tonic called LiV 52 for a month or so to help your liver regain its strength. It can be purchased online as well.
Moreover please continue excercises and low fat intake diet.
Also get a recheck on bilirubin levels in every 15 days for 2 months and if any abnormal symptom occurs immediately consult a GP.

Hope that Helps
Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, my direct bilirubin levels are elevated .40 to be precise. Remaining all values of liver function test are normal. Last year it was fine but...